# SDR CA001030009

- Difficulty date: October 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Braero HS7482B
- Aircraft time: 26,421 hours
- Engine: Rroyce DART5352
- System (JASC): 3160 · Central Display
- Part: Radar
- Part number: 40073732201
- Condition: Failed
- Location: Central Display
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, DURING CLIMB RADAR INDICATOR EMITTED SMOKE AFTER SELECTED ON. ELECTRICAL FIRE CHECK LIST CARRIED OUT AIRCRAFT RETURNED TO POINT OF DEPARTURE. THE INDICATOR WAS VERIFIED AS THE SOURCE OF THE PROBLEM AND NO WIRING ANOMOLIES WERE OBSERVED. THE AIRCRAFT WAS RELEASED IN ACCORDANCE WITH THE MEL.
